MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000545359

Медицинская библиотека · Case reports in dermatology · 2025

Drug Reaction with Eosinophilia and Systemic Symptoms Syndrome following Dalbavancin and Oritavancin Administration in a Patient with Osteomyelitis.

Bai Jina, Preciado Emily Frech, Harlow Mary Baxter, Blank Nina

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Dalbavancin and oritavancin are newer long-acting antibiotics with potent activity against gram-positive organisms, including methicillin-resistant Staphylococcus aureus (MRSA). To our knowledge, there have been no reported cases of drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome in a patient treated with dalbavancin and oritavancin.

PATIENT PRESENTATION: A woman in her 20s presented with a right thumb abscess and cellulitis that failed to respond to several courses of oral antibiotics, resulting in recurrent emergency room visits over 3 weeks. Approximately 1 month after the initial skin infection, magnetic resonance imaging revealed osteomyelitis of the right thumb. She was treated with a single dose of oritavancin followed by two weekly doses of dalbavancin, which successfully resolved the infection. However, she subsequently developed fever and a rash consistent with DRESS syndrome, likely triggered by oritavancin or dalbavancin. Given the prolonged half-life of these medications, she required treatment with high-dose steroids for an extended duration.

CONCLUSION

Dalbavancin and oritavancin are second-generation lipoglycopeptide antibiotics that provide coverage for gram-positive organisms, including MRSA. They are approved for the treatment of acute bacterial skin and skin structure infections and are used off-label for bacteremia, endocarditis, and osteomyelitis. Their prolonged half-lives - 257 h for dalbavancin and 195 h for oritavancin - allow for less frequent dosing. However, a long half-life also leads to prolonged drug exposure in the event of adverse effects. Here, we report the first case of DRESS syndrome in a patient treated with dalbavancin and oritavancin.

Для цитирования: Bai Jina, Preciado Emily Frech, Harlow Mary Baxter, Blank Nina. Drug Reaction with Eosinophilia and Systemic Symptoms Syndrome following Dalbavancin and Oritavancin Administration in a Patient with Osteomyelitis.. Case reports in dermatology. 2025. DOI: 10.1159/000545359.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.